yes it can. the Birth Control tricks your body into thinking you are pregnant. that's why you don't get your period for a while. the lactation part happens due to the hormones that the birth control have. so some lactation can occur.
Yes, 4 days of birth control can cause an irregular period as the birth control messes up your hormones and throws your body's natural rhythm out of whack.
It's possible that breakthrough bleeding could occur as result of taking birth control pills.
A single birth control pill may cause some nausea, but is unlikely to cause more symptoms than that.
Taking too many birth control pills can cause nausea or breast tenderness. It does not cause abortion or infertility.
Yes, taking multiple birth control pills can cause spotting.
No it will not.
Yes, taking three birth control pills or taking the morning after pill can cause a missed period.
Birth control pills do not cause infertility.
You would cause birth defects with the baby.
Hi, Yes it can definitely cause a late period.
No it can't as long as you are taking your birth control pills as instructed and not missing any. Marcy
no, this is just a rumor such as gaining weight and sending hormonal messages to men that your taking birth control...these are all rumors
The same as when your not on birth control pill. Birth control can cause pregnancy symptoms when you've recently started taking it within the last 3 months.
No you discontinue taking birth control pills when you become pregnant. Birth control is a method used to prevent pregnancy. You are already pregnant so birth control has no use. Also, it may possibly cause bad side effects to continue taking birth control pills while you are pregnant.
yes. some birth control can cause dipression and please stop taking the birth control and talk to your local doctor if any simptoms continue